# SDR CALA2017061101793

- Difficulty date: June 10, 2017
- Submitted: June 12, 2017
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 31,521 hours, 10,852 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN VERTICAL PRESSURE DECK WEB BS 663, RBL 43 TO 45 FOUND CRACKED.  REPAIRED IAW SRM 57-10-10, REP 3, ALT 2.
